Positive Solutions of Second Order Singular Initial Value Problem

Hong Zhou WANG,Wei Gao GE

Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (2) : 227-232.

PDF(377 KB)
PDF(377 KB)
Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (2) : 227-232. DOI: 10.12386/A2001sxxb0031
论文

Positive Solutions of Second Order Singular Initial Value Problem

  • Hong Zhou WANG,Wei Gao GE
Author information +
History +

Abstract

By using fixed-point theorem in cones and analysis method, we study existence of positive solutions for a class of singular initial value problem. THe results are better than our main literature [1].

Cite this article

Download Citations
Hong Zhou WANG,Wei Gao GE. Positive Solutions of Second Order Singular Initial Value Problem. Acta Mathematica Sinica, Chinese Series, 2001, 44(2): 227-232 https://doi.org/10.12386/A2001sxxb0031
PDF(377 KB)

325

Accesses

0

Citation

Detail

Sections
Recommended

/